# SDR UIEA2018040500600

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 1384
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX WINDOW FRAME CORRODED, BS  1384( 1. CORROSION REMOVED IAW SRM 51-10-02, REV 105 2.  3. PERFORMED PROTECTIVE ON REWORKED AREA IAW SRM 51-20-01 REV 105.
